Dynamics in Siberia

 

Program:

printable version of
program
pdf

 
  Monday, February 29
10:00-11:00 Registration (Ground floor of the Sobolev Institute of Mathematics)
Plenary talks (Conference Hall)
11:00-11:50  D. V. Treschev     Periscope theorem.     annotation.
Coffee break (20 minutes)
12:10-13:00 A. J. Maciejewski     Integrability of certain restricted systems of material points.     annotation.
13:10-14:00 M. Bialy     New results on algebraic Birkhoff conjecture for convex billiards.     annotation.
Lunch (90 minutes)
Section A
(Conference Hall)
Section B
(room 417)
15:30-16:00 E. A. Fominykh     On minimal ideal triangulations of cusped hyperbolic manifolds. S. Konstantinou-Rizos     Grassmann extensions of Yang-Baxter maps related to NLS type equations. annotation.
Coffee break (30 minutes)
16.30-17.00 G. D. Solomadin     Projective toric generators in the unitary cobordism ring. Yu. Yu. Bagderina     Criteria of the existence of rational integrals of two-dimensional geodesic flows.
17.05-17.35 I. Yu. Limonchenko     Nonformal moment-angle manifolds of 2-truncated cubes. E. Yu. Bunkova     Universal formal groups whose exponentials are elliptic functions of level n.
17.35-18.05 E. S. Kornev     Subcomplex and subkahler structures.
 
 
  Tuesday, March 1
Plenary talks (Conference Hall)
9:00-09:50 A. V. Malyutin     Random walks on groups acting on treelike spaces.     annotation.
10:00-10:50 M. Przybylska     Integrability of homogeneous Hamiltonian systems in curved spaces.     annotation.
Coffee break (20 minutes)
11:10-12:00 A. A. Glutsyuk     On periodic orbits in complex planar billiards.     annotation.
12:10-13:00 T. E. Panov     Geometric structures on moment-angle manifolds.     annotation.
Lunch (85 minutes)
Section A
(Conference Hall)
Section B
(room 417)
14:25-14:55 A. V. Belyaev     On the representation of solutions of the problem of a heavy rigid body's movement in the Kovalevskaya case by ζ and ℘-Weierstrass functions. V. P. Golubyatnikov     On discrete structures in phase portraits of some non-linear dynamical systems.
15.00-15.30 Y. V. Brezhnev     Analytic connections on Riemann surfaces.     annotation. Yu. E. Anikonov     On identification problems with varying parameter.
Coffee break (30 minutes)
16.00-16.30 A. Y. Anikin     Non-commutative normal forms and inverse spectral problems.     slides. V. V. Chueshev     Vector bundle of abelian differentials over Teichmuller spaces of surfaces with punctures.     annotation.
16.35-17.05 A. V. Tetenov     On isomorphisms of self-similar sets, which do not satisfy Weak Separation Property. M. V. Neshchadim     Functionally invariant solutions of the Maxwell equation.
17.05-17.35 N. V. Abrosimov     On fullerene C60 and other convex polyhedrons with symmetries in spaces of constant curvature. G. A. Chumakov     Complexity in a kinetic model of heterogeneous catalytic reaction with an hierarchy of characteristic times.
Conference Dinner 18.30
 
 
  Wednesday, March 2
Plenary talks (Conference Hall)
9:00-9:50 O. K. Sheinman     Lax operator algebras and related structures.     annotation.     slides.
Coffee break and Poster Session (50 minutes)
10:40-11:30 S. P. Tsarev     Geodesic flows with polynomial and non-polynomial integrals.     annotation.
11:40-12:30 A. A. Gaifullin     On the bellows conjecture in spaces of constant curvature.     annotation.
Cultural program
 
Poster session
S. V. Agapov     On integrability of the magnetic geodesic flows on a 2-torus.
K. G. Kamalutdinov     Theorem on general position for a pair of fractal curves.
O. P. Khromova     On the spectrum of the one-dimensional curvature operator of non-reductive homogeneous pseudo-Riemannian 4-manifolds.
S. V. Klepikova     On the prescribed values of the spectrum of sectional curvature operator of locally homogeneous Lorentzian 3-manifolds.
E. S. Kudina     On non-euclidean version of Steiner theorem.
G. S. Mauleshova     On commuting difference operators of rank one.
B. T. Saparbayeva     Krichever — Novikov's operators with polynomial coefficients.
D. Yu. Sokolova     On euclidean structure on figure-eight knot with a bridge.
 
 
  Thursday, March 3
Plenary talks (Conference Hall)
9:00-9:30 M. V. Pavlov     The Manin reduction and the Calogero Gold Fish.     annotation.
9:40-10:30 A. A. Shananin     Inverse problems in the problem of measurement in economics.
Coffee break (30 minutes)
11:00-11:50 V. Yu. Novokshenov     Orthogonal polynomials and Painleve' equations.     annotation.     slides.
12:00-12:50 A. I. Shafarevich     Lagrangian manifolds, classical Hamiltonian systems and Maslov indices corresponding to the spectral series of the Schroedinger operators with delta-potentials.     annotation.
Cultural program
 
 
  Friday, March 4
Plenary talks (Conference Hall)
9:00-9:50 S. Yu. Dobrokhotov     Librations, instantons, tunneling and low bands of 2-D Schrödinger operator for quantum dimers.     slides.
Coffee break (20 minutes)
10:10-11:00 Yu. A. Kordyukov     Semiclassical spectral analysis for magnetic Schroedinger operators.     annotation.
11:10-12:00 V. E. Nazaikinskii     On the run-up of long waves generated by a localized source on a shallow beach.
Cultural program

 

 

© Институт математики им. С. Л. Соболева, 2015